MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555510
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Codes No Patient Involvement (2645); Insufficient Information (4580)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was opened on (b)(6) 2020.According to the complainant, during preparation, it was noticed that the device was received with the seal opened.Additionally, there was a mark that looked like it was cut with a cutter.There was no patient involvement in this case.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was opened on december 18, 2020.According to the complainant, during preparation, it was noticed that the device was received with the seal opened.Additionally, there was a mark that looked like it was cut with a cutter.There was no patient involvement in this case.
 
Additional Manufacturer Narrative
Block h6: device problem code 1444 captures the reportable event of packaging seal compromised.Block h10: investigation results the returned expect slimline needle was returned in its original box.The closure strip was opened when received.The device was taken out and inspected with no visual damages observed on the device/package.The box had signs of handling/manipulation, the box had a mark in the back likely made with a sharp tool.Based on all available information and the condition of the returned device, it is most likely that handling and manipulation of the device during transport/storage could have contributed with the encountered issue.Manipulation of the device can lead to damage on the box/package during transport/storage.The investigation concluded the most probable cause is cause traced to transport/storage.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
EXPECT SLIMLINE SL
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11158570
Report Number3005099803-2020-06579
Device Sequence Number16295656
Product Code ODG
UDI-Device Identifier08714729848158
UDI-Public08714729848158
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/19/2023
Device Model NumberM00555510
Device Catalogue Number5551
Device Lot Number0025619355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1